# SDR CA030528015

- Difficulty date: May 28, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Curtis C46FAIRLIFT
- Aircraft time: 29,240 hours
- Engine: Pwa R2800*
- System (JASC): 1430 · Fasteners
- Part: Cotter Pin
- Part number: MS24665143
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE COTTER PINS RECIEVED FROM AIRCRAFT PARTS INTERNATIONAL ARE FAULTY AROUND THE HEAD. THE COTTER PINS ARE MANUFACTURED BY WESTERN WIRE. WE RECIEVED THEM IN MARCH 2003. WHEN I CALLED THE SUPPLIER AND EXCHANGED LOT NUMBERS, HE HAD A DIFFERENT LOT NUMBER OF COTTER PINS THAT DID THE SAME THING, BREAK AT THE LOOP.
